Real Analysis Exchange

Optimal Quantizers for some Absolutely Continuous Probability Measures

Mrinal Kanti Roychowdhury

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The representation of a given quantity with less information is often referred to as ‘quantization’ and it is an important subject in information theory. In this paper, we have considered absolutely continuous probability measures on unit discs, squares, and the real line. For these probability measures the optimal sets of \(n\)-means and the \(n\)th quantization errors are calculated for some positive integers \(n\).

Article information

Source
Real Anal. Exchange, Volume 43, Number 1 (2018), 105-136.

Dates
First available in Project Euclid: 2 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.rae/1525226426

Digital Object Identifier
doi:10.14321/realanalexch.43.1.0105

Mathematical Reviews number (MathSciNet)
MR3816435

Zentralblatt MATH identifier
06924877

Subjects
Primary: 60Exx: Distribution theory [See also 62Exx, 62Hxx] 94A34: Rate-distortion theory
Secondary: 62Exx: Distribution theory [See also 60Exx]

Keywords
Uniform and nonuniform distributions optimal quantizers quantization error

Citation

Roychowdhury, Mrinal Kanti. Optimal Quantizers for some Absolutely Continuous Probability Measures. Real Anal. Exchange 43 (2018), no. 1, 105--136. doi:10.14321/realanalexch.43.1.0105. https://projecteuclid.org/euclid.rae/1525226426


Export citation